MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES GELPOINT® ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CNGL2
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: ni.Event description: this is a complaint from the hospital; it was reported that the sheath and inner ring of the wound protector had come loose upon opening the package (though this may have happened after use? we plan to verify this as there is blood on them).No patient injury or illness associated with this event.Replaced with the hospital inventory, and the procedure was completed.The investigation report has not been requested by the hospital.This event unit will be returned.Additional information provided by personnel via email on 09jun2026: 1.During what step in the procedure did the malfunction occur? (placement, mid-procedure, removal).¿ if the time of occurrence is not known, at what point was the detachment noticed? the issue occurred during the procedure, specifically at the initial stage of insufflation.Details: after the start of surgery, a small initial incision was made, and the gelpoint wound protector was set.The gel cap was then attached, and insufflation was started.A leak in the insufflation was noticed, so the insufflation was temporarily stopped.When the gel cap was removed for inspection, a defect in the alexis device was discovered.The product was replaced with a new one, and the procedure was completed without further issues.2.How long had the gelpoint been in use before the sheath detachment from the purple inner ring was observed? the exact duration could not be confirmed, but based on the sequence above, it occurred almost immediately after use.3.Was the purple inner ring unrolled at any point before the procedure? the inner ring was deployed before use and inserted into the incision layer; however, no issue was observed at that time.4.Was this a robotic procedure? yes, it was a robotic surgery.Type of intervention: replaced with the hospital inventory, and the procedure was completed.Patient status: no patient injury or illness associated with this event.

Brand Name
GELPOINT® ADVANCED ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25451665
Report Number2027111-2026-00593
Device Sequence Number15630468
Product Code GCJ
UDI-Device Identifier00607915125325
UDI-Public(01)00607915125325
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNGL2
Device Catalogue Number101473941
Device Lot Number1567019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/09/2026
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown